# SDR FDEA201710263048

- Difficulty date: October 26, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 65,989 hours, 23,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Collar
- Part number: 14N60081
- Condition: Inoperative
- Location: L1 Hold Open
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR IS VERY HARD TO CLOSE WITH HANDLE IN THE VERY LAST PORTION OF TRAVEL WHEN IT LOCKS.   REMOVED AND REPLACED THE L1 DOOR HOLD OPEN LOCK COLLAR IAW AMM 52-11-08-8. OPS CHECKED OK. ACFT OK FOR SERVICE.
